# SDR AALA201712129035

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 14,668 hours, 5,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED. EMERGENCY LIGHT COVER ASSEMBLY HAS POPPED OFF OF DOOR 4L. REPLACED BROKEN EMERGENCY LIGHT COVER DOOR 4L.
